MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GRASPIT; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GRASPIT; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063204010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a graspit nitinol stone retrieval forceps was used in the ureter during a flexible ureterorenoscopy procedure performed on (b)(6) 2020.During the procedure, the forceps of the graspit broke off inside the flexible ureteroscope.Additionally, the sheath at the distal end snapped off.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.No patient complications were reported as a result of this event.

Brand Name
GRASPIT
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11398697
Report Number3005099803-2021-00769
Device Sequence Number14298249
Product Code FFL
UDI-Device Identifier08714729341758
UDI-Public08714729341758
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model NumberM0063204010
Device Catalogue Number320-401
Device Lot Number0025820220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1